# SDR SWAA2021061672382

- Difficulty date: May 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 727a Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS727A+2 LBL17 WL150 ; / INSTALLED NEW INTERCOSTAL IN ACB BS727A+2 LBL17 WL150 IAW SRM 51-40-02 AND DWG #146A7500.;LOCATED; DRILLED; AND DEBURRED NEW INTERCOSTAL AT BS 727A+2 LBL17 WL150 IAW SRM 51-40-05 AND DWG #146A7500. OK TO INSTALL.;RECEIVED NEW INTERCOSTAL FOR ACB BS727A+2 LBL17 WL150 PO #813866.;REMOVED INTERCOSTAL IN ACB BS727A+2 LBL17 WL150 IAW SRM 51-10-02;VERIFIED RECEIVED NEW INTERCOSTAL FOR ACB BS727A+2 LBL17 WL150 PO #813866. AND VERIFIED LOCATED; DRILLED; AND DEBURRED NEW INTERCOSTAL AT BS 727A+2 LBL17 WL150 IAW SRM 51-40-05 AND DWG #146A7500. OK TO INSTALL.;VERIFIED CORROSION ON INTERCOSTAL BS727+2 LBL17 WL150 IS OUT OF LIMITS AND REQUIRES REPLACEMENT DUE TO NO ALLOWABLE LIMITS IN THE SRM IAW SRM 51-10-02-0G.;EVALUATED CORROSION ON INTERCOSTAL BS727A+2 LBL17 WL150 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;UPDATED MEASUREMENT TABLE;VERIFIED INSTALL OF NEW INTERCOSTAL IN ACB BS727A+2 LBL17 WL150 IAW SRM 51-40-02 AND DWG #146A7500.
